MAUDE Adverse Event Report: IRIDEX CORPORATION G-PROBE RFID

IRIDEX CORPORATION G-PROBE RFID
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to iridex that a conjunctival tear occurred while treating a patient but the tear was minor and it happened at the end of the treatment.This is a predicted complication associated with the use of any ophthalmic laser system when used to deliver treatment.No information regarding the patient, patient recovery, treatment parameters used were provided to iridex to have a conclusive finding.In accordance with standard protocol, iridex will proceed with processing the complaint based on the information currently available.Taking a proactive approach, iridex reviewed ifu guidance for scenarios where the g-probe might contribute to conjunctival tearing.The ifu advises: 1.Keep the probe tip and eye surface moist throughout the procedure.2.If the device snags on the conjunctiva, momentarily stop laser treatment, release the conjunctiva, reposition the device, and then resume treatment.Typically, conjunctival tears resolve within 24 to 48 hours.Therefore, unless either medical intervention or permanent impairment are reported, scleral burns are not deemed a serious adverse event, because conjunctival burns typically: · do not result in life-threatening illness or injury, · do not result in permanent impairment of a body structure or a body function, · do not require hospitalization or prolongation of patient hospitalization, · do not require medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function.

Brand Name
G-PROBE RFID
Common Device Name
G-PROBE RFID
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94943 1824
Manufacturer Contact
bill hyatt
1212 terra bella avenue
mountain view, CA 94043-1824
6506058727
MDR Report Key23891131
Report Number2939652-2024-00038
Device Sequence Number7707795
Product Code GEX
UDI-Device Identifier00813125015237
UDI-Public00813125015237
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown